Show simple item record

AuthorChill, Ralphdc.contributor.author
Date of accession2019-09-05T09:12:37Zdc.date.accessioned
Available in OPARU since2019-09-05T09:12:37Zdc.date.available
Date of first publication2001dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordŁojasiewicz–Simondc.subject
KeywordGradient inequalitydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHParabolic operatorsdc.subject.lcsh
LCSHHyperbolic functionsdc.subject.lcsh
TitleOn the Łojasiewicz–Simon gradient inequalitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2001source.volume
Source - Issue6source.issue
Source - Year2001source.year
Source - From page80source.fromPage
Source - To page103source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record